# SDR CALA2024040200922

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 84,075 hours, 9,837 cycles
- Engine: Pwa PW4090
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW4077BN4000
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT COMPRESSOR STALL ON E1 AT ALTITUDE. WITH FLAMES OUT OF TAILPIPE REPORTED. ENGINE ROLLED BACK TO BELOW IDLE THEN RETURNED TO CRUISE POWER. AND NO DEBRIS IN LINE. WORKE FIM TO STEP C(5)A. ON ENGINE CHECK #6, 2.9 BLEED VLV CHECK, PS3 FILTER WAS CLEAN. TESTED LEFT STABI LITY 2.9 VALE PER STEP G(3)-(6) AND RIGHT START 2.9 VALVE PER ST EP E(2)(B)-(C). BOTH VALVES CLOSED SMOOTHLY AT APRROX 6PSI. MAT SHOWS 3 SURGES ON LEFT ENGINE WITH MAINTENANCE MESSAGE NO DAMAGE FOUND IN INLET OR EXHAUST CONE. PRECEDING WITH FIM PER FLIGHT CREW. ENGINE SURGED 3 TIMES IN FLIGHT AND LIGHTLY STARTED WORKING FIM 71-05TASK819. NO ENG EXCEEDANCES WERE RECORD ACCOMPLISHED PER AVO 12284 #1 ENG S/N 222045 ,BORO ITEM1A HPC 71-60431. 71-05 TASK 819 SURGED 2X ON DECENT IN TO DENVER. ED/ EPCS AND PERF MAINT PAGES RECORDED 2 SURGE EVENTS. DUE TO DI .NO LIMITING DEFECTS FOUND. FFERENCES IN BURNER PRESSURE ON EPCS AND PERF PAGES, ACP TEST OF BURNER PRESSURE LINE REF FIM 71-08TASK815. WATER TRAPS CLEAN AN ACP ALL E1 BORO INSPECTIONS 1 THRU 4 PER AVO12284, NO LIMITING DAMAGE FOUND.
